# SDR CALA0400627

- Difficulty date: September 3, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N17640
- Make and model: Boeing 737524
- Aircraft serial: 28901
- Aircraft time: 19,005 hours, 10,061 cycles
- Engine: Ge CFM563B1
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: 91252ZC7C4001
- Condition: Burned
- Location: P6 Panel
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, A/C LOST MULTIPLE ELECTRICAL COMPONENTS INCLUDING NR 1 RADIO, NR 1 & 2 FWD FUEL PUMPS, ANTI-SKID, TR-1 SHOWED ZERO, AUTO BRAKE, YAW DAMPER, NR 1 ELEC HYD, EMERGENCY EXIT LIGHTS, NR 1 N 2, & FUEL FLOW GUAGE. A/C LANDED W/OUT PROBLEM. NR 1 TR CB PHASE A NR C806 FOUND POPPED.  MX FOUND A1 CONNECTOR & CONTACT ON TRANSFER BUSS R3 RELAY BURNED. WIRING REPAIRED IAW SWP 20-10-13. R3 RELAY R/R, & TESTED IAW MM 24-21-00-501. NR 1 TR R/R AS A PRECAUTION IAW MM 24-21--31-401. OPS CHK GOOD. ENGINEERING CONCLUDED THAT  EITHER THE TERMINAL LUG WAS LOOSE OR POSSIBLY ELECTRICAL DAMAGE OF A1 CONTACT POINTERS OF THE RELAY RESULTED DUE TO FREQUENT CONTACT ARCING.
